Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have red spots that appear and they itch they

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6966 Questions
Question
I have red spots that appear and they itch they appear in a different area I never know where or when they will appear, they can appear as lines, spots or a rash, my head, palms fingers I don't think it has passed an area on my body. When it appears I have been putting cortisone cream on it, it works for a while, then moves to a different area kind of like it's running from the cortisone.The only area it hasn't hit is my face. I've also noticed areas on my thighs and back side of the knee area with bruising.
Posted Sun, 26 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 47 minutes later
Brief Answer:
Possibility of Hives

Detailed Answer:
Hello. Thank you for writing to us.
I am Dr kakkar (Dermatologist and Venereologist).
I have noted your concern.
Perhaps they are Hives - itchy welts with a surrounding flare.
Are the spots persistent or do they vanish in a few hours and then reappear at a different body site?
Do you have an image? If yes, kindly upload in "Reports Section" so that I am able to guide you better.

Regards
Above answer was peer-reviewed by
 
Follow-up: I have red spots that appear and they itch they 15 minutes later
This has been going on for a week or more what is hives? how do I treat it. They appear the go away after the cortisone and appear in another area.
 
 
Answered by Dr. Kakkar S. 14 minutes later
Brief Answer:
Oral antihistamine and a soothing lotion

Detailed Answer:
Thank you.
Hives appear as itchy welts with a surrounding red flare. They are evanescent and last only a few hours and then reappear. This can go on. Most commonly they are due to an allergic reaction to either some infection(viral flu etc), food or food preservatives, drugs/medications etc.
I suggest you to take an oral antihistamine e.g Cetrizine 10mg tab. every evening for a few days. Topically you may use a soothing lotion e.g Calamine lotion.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor